# SDR QXEA0101074

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- Aircraft time: 33,932 hours, 41,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT CREW REPORTED THAT EMERGENCY LIGHTS ILLUMINATED WITH THE SWITCH IN ARM POSITION. FOUND CORROSION AND BREAKAGE OF WIRES AT ROW 9. REPAIRED AS REQUIRED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
